Search This Blog

28.5.17

Paper accepted in Notes on Number Theory and Discrete Mathematics

My paper titled "Conditions Equivalent to the Descartes-Frenicle-Sorli Conjecture on Odd Perfect Numbers" has finally been accepted and is set to appear in the journal Notes on Number Theory and Discrete Mathematics (Volume 23, Number 2) this June or July, 2017.


The latest preprint for this paper is available online via the arXiv.

If you have any comments and/or questions regarding this paper, you may e-mail me at the address indicated in the arXiv preprint.

Happy reading everyone!  😊